# SDR IPXA2021032867396

- Difficulty date: February 25, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N264UP
- Make and model: Doug MD-11F
- Aircraft time: 88,958 hours, 16,704 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28932
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CR/H WING FIXED L/E BEADED DOUBLER IS CRAKED BETWEEN STA. XOS. 636 TO 643.REPAIRED CRACKED R/H WING FIXED L/E BEADED DOUBLER BETWEEN STA. XOS. 636 TO 643 IAW SRM 57-40-02 REPAIR 15 FIG. 205. (MAJOR)
